# SDR AALA20001335

- Difficulty date: August 13, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N871AA
- Make and model: Boeing 727223
- Aircraft serial: 21383
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA DURING OVERNIGHT MAINTENANCE AFT EMERGENCY FLASHLIGHT INOPERATIVE. REPLACED FLASHLIGHT. SYSTEM GROUND CHECK NORMAL OPERATION.
